MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned for evaluation was analyzed and it was determined no manufacturing defects were present.The device was confirmed with 7 uses, which is objective evidence of the operational capacity of the holmium fiber.Additionally, all laser fibers manufactured by dornier medtech america are subject to 100% inspection and power performance testing which confirms the device is operating as intended.The root cause for the complaint as reported was not possible to confirm, however, it is recognized it was not due to manufacturing defect or device inadequacy.
 
Event or Problem Description
Holmium fiber reportedly overheated/burned during usage.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw 30144
7705146204
MDR Report Key17732680
Report Number1037955-2023-00031
Device Sequence Number20468761
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581726072710F30
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/27/2026
Device Model NumberK2013151
Device Lot NumberF3021R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown